# SDR DALA2022061004073

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 79,876 hours, 10,578 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 VERIFIED APU FIRE BOTTLE DISCH LIGHT ILLUMINATED ON OVERHEAD. CORRECTIVE ACTION: REPLACED APU FIRE BOTTLE IAW A330 AMM 26-22. (8637629)
